# SDR 07FDEA00876

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN SURFACE HAS A CRACK OF APPROX 1 INCH LONG AT AFT END OF RIB 11, 4 INCHES AFT OF REAR SPAR, FWD INBD END OF CUTOUT FOR ACCESS PANEL 581AB.  CRACK RUNS THROUGH 1 FASTENER HOLE.  ACCOMPLISHED RIB 11 PERMANENT REPAIR IAW FED EX EA 6-5710-107675 AND SB A310-57- 2066.  LEAK CHECK GOOD IAW A310-200 AMM 28-11-00-5.
